I am sorry you have been experiencing this. Unfortunately, it is impossible to guess what is going on without and exam and tests, many conditions can cause dizziness and blurred vision. Please contact your doctor to get this checked out.
I am so sorry you are experiencing this. Without knowing your medical history and performing an exam it is impossible to guess what is going on. Please call your doctor to let them know the Gas-X is not helping and ask for additional follow-up. Have you seen a gynecologist?
I am sorry your friend is experiencing this. She should see a doctor to determine what is going on and get treated so she can feel better. The longer she waits the worse she can feel.
She should have no problem telling her mom she is having discomfort and would like to go to the doctor. Bladder infections, yeast infection, UTI's have many causes.
I can understand she does not want her mom to know she is having sex (scary topic for girls and moms), but this may be a good opportunity to open up communication and discuss things, especially birth control and STD prevention. Maybe the doctor could initiate the conversation.